| Catalog Number |
5400121000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device broke in half during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Based on the original reported event, the event was assessed as likely to cause or contribute to a serious injury or require medical intervention to prevent a serious injury if it should recur.After completing our device evaluation, a detached lever assembly is not likely to cause or contribute to a serious injury or require medical intervention to prevent a serious injury and is therefore not reportable.